# SDR C77A20170410001

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 24,107 hours, 14,025 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK IN FLIGHT, WITH NR 1 BLEED ON MEL.  OUTLET DUCT GASKET REPLACED IAW AMM 36-11-08.
